The use of Recurrence distributions in the computational analyses of genomes is presented, with several example of applications.

Recurrence distance distributions in computational genomics / Bonnici, Vincenzo; Manca, Vincenzo. - In: AMERICAN JOURNAL OF BIOINFORMATICS AND COMPUTATIONAL BIOLOGY. - ISSN 2163-1034. - 3:1(2015), pp. 5-23. [doi:10 .7726/ajbcb .2015. 1002]

Recurrence distance distributions in computational genomics

Bonnici Vincenzo;
2015

Abstract

The use of Recurrence distributions in the computational analyses of genomes is presented, with several example of applications.
Recurrence distance distributions in computational genomics / Bonnici, Vincenzo; Manca, Vincenzo. - In: AMERICAN JOURNAL OF BIOINFORMATICS AND COMPUTATIONAL BIOLOGY. - ISSN 2163-1034. - 3:1(2015), pp. 5-23. [doi:10 .7726/ajbcb .2015. 1002]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2901697
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact